# SDR DALA2024010500192

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON SIDE PLATE OF DOOR LOWER SILL AT STA. 1380 TO STA. 1440 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00171: SIDE PLATE OF DOOR LOWER SILL AT STA. 1380 TO STA. 1440 AFT CARGO COMPARTMENT WAS REPLACED PER B 757-200 SRM 51-40.
